# SDR GTIA020847

- Difficulty date: June 21, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT LOWER WING SURFACE TRAPEZOID (SHAPE) PANEL DELAMINATED NEXT TO MLG WHEEL.  REPAIRED LEFT LOWER WING SURFACE TRAPEZOID PANEL.  (M)
